# SDR CALA0200557

- Difficulty date: November 15, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,013 hours, 26,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN PRESSURE DECK AT BS 664, RBL 40. REPAIRED IAW SRM 53-60-51.
